Existence and regularity of embedded disks

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)553-560
Number of pages8
JournalJournal of Differential Geometry
Volume27
Issue number3
StatePublished - 1988

Fingerprint

Regularity

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Existence and regularity of embedded disks. / Lin, Fang-Hua.

In: Journal of Differential Geometry, Vol. 27, No. 3, 1988, p. 553-560.

Research output: Contribution to journalArticle

@article{ac8296ba8080420eab28abdb14f8aec8,
title = "Existence and regularity of embedded disks",
author = "Fang-Hua Lin",
year = "1988",
language = "English (US)",
volume = "27",
pages = "553--560",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Existence and regularity of embedded disks

AU - Lin, Fang-Hua

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84972531354&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972531354&partnerID=8YFLogxK

M3 - Article

VL - 27

SP - 553

EP - 560

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -